Is tiredness, dizziness with aches and pain and chest pain mean flu ?
I THOUGHT I HAVE THE FLU, BUT I RARELY EVER GET SICK. I HAVE BEEN EXTREMLEY TIRED FOR 6 DAYS, HOT AND FREEZING, DIZY/LIGHT HEADED. SOME ACHES AND PAINS. NO STOMACHE ISSUES. HAVENT EATEN. WHATS CONCEARNING ME IS I HAVE A CHEST PRESSURE THING. ITS NOT SORE, BUT AWAYS PRESENT. KIND OF LIKE THE VERY...
Dizzy, feeling hot, stomach pain, vomiting stomach acid. What is this?
During work today, I m a house keeper at A demanding hotel I had to be taken in an ambulance to the hospital. They say I had an allergic reaction and have me some medications . But I never came into something that I was alergic too. I remember feeling really dizzy earlier the day, I would forget...
What could be the cause of dizziness and weakness with hot flushes ?
hello, well my sister has been feeling very dizzy lately and weak. its like her brain is overworked and now her body has become really weak to where she would get hot flashes through her body. Her face would become very pale like she s going to pass out, her heart seems very weak as well, ive had...
What could cause dizziness, rise in temperature and hot flashes?
I was sitting at my desk talking to a colleague when all of a sudden a bofy heated up greatly from my back to head and chest. I felt dizzy and my vision had white spots that appeared, almost like I was going to faint. That lasted about 4 minutes. Then I felt a a very slight pain in my chest that...
Hi, I've been experiencing from what i would describe as dizzy spells for quite some time now (as in a few years) they come and go and are quite random however 9 times out of 10 they will occur within a minite or so of sit-standing, from what i can recall they tend to occur more in the afternoon than in the morning and i dont necessarily get them everyday. I might get a couple in a day then not have any for a while... So it makes it hard for me to put my
Finger on what actually causes it. Basically when i experience these "dizzy spells" i get the sudden feeling of warm blood rushing kind if like a heat flush but i dont sweat. Everything goes brown - i lose my vision for roughly 5-10 seconds then it the brown slowly fades and i regain full vision. I feel like im going to lose my leg in and i often have to grab onto something close by. Whether that means i fall against a wall, or i press up against something, or i just stand completely still and try not to collapse. A couple of times i have been close by to the couch or bed and ive allowed myself to just collapse into it and i havent felt a thing, it could of been the floor and i wouldnt have known. Ive never actually lost consiousness. A couple of times ive been in mid conversation and tried to keep my composure and to my knowledge i have but i dont know if my eyes deviated or anything... I must admit i dont drink as much water as i should on a daily basis and i do have 1 or 2 cans of diet coke a day. I eat relativley well (im a recoverying bulimic) and i dont exersise all that much anymore (i used to do a lot of sport and fittness) but for the past 6 years its slowly decreased. I'm a 21yo female and am roughly 162 cms tall and weigh 62-65 kgs (at the moment im 63 but my weight can fluctuate between 2-4kgs a day this is not uncommon to me and has been something that i can always remeber to be the case) I take a stimulant for concentration (PRN i take it when i need it) usually 15mg of dexamphetamine once daily 3 times a week (for uni) but there are more days i dont take than i do and ive been on this for about 7 years and i dont really think its related. For the last 1.5 years ive had to start wearing glasses - not so much for close up thing but things are generally blurry in the distance. Also as a kid i constantly had ear infections (swimmers ear) due to always being in the pool and had my ears suctioned out a few times, i havent had an ear problem in years and years though. I as a young adolescent always had a BP on the lower side (90's on 40 sorta thing) but in recent years its usually 110/120 on 80ish and my HR is usually in the 100's (probably due to the stimulant) but even of i havent taken it for days/weeks etc my HR is usually >90. Also lately - last 2/3 weeks my legs and feet feel like they might have a DVT in the sense that i cant keep them still for too long even if im sitting, driving or lying flat due to a warm discomfrot feeling as if the circulation isnt great. I dont get pins and needles if they are flat and not crossed but as soon as i cross my legs within a few minutes i have pins and needles. Just then (after dinner) i did a portural BP woth an electronic cuff and sitting the BP was 114/67 and HR 111 then standing 98/63 HR 125 i struggle in the heat (hot days/ hot showers and baths, i get really weak, light headed, lethargic and floppy- sometimes unable to support my own weight) im not really sure what other relevant info i can give but more than happy to answer questions to give you a better picture.
Do you have an associated nausea, vomiting, ringing ear, hearing difficulty associated with this? Perhaps the dizziness is related to benign vertigo (which is not concerning).
Answered by -
General & Family Physician
Im David , im on high blood medication , but i keep getting hotness all over my body , dizzy spells and slight headaches . Im using daptril pills from the GP .
Daptril is a diuretic which causes excess of urination and explains your dizziness and slight headache.This is started as a first line therapy for hypertension.Taking the medication during night time might minimize these symtoms.If you are feeling hot if might also be suggestive of allergy to the medicine.You may discuss with your GP if its really disturbing.Hope I have answered your question.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions